Table of Contents Author Guidelines Submit a Manuscript
Journal of Immunology Research
Volume 2017, Article ID 3186328, 10 pages
https://doi.org/10.1155/2017/3186328
Review Article

HLA Association with Drug-Induced Adverse Reactions

1Whole-Genome Research Core Laboratory of Human Diseases, Chang Gung Memorial Hospital, Keelung, Taiwan
2Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Linkou, Taipei, Taiwan
3Research Center, Faculty of Medicine Ramathibodi Hospital, Mahidol University, Bangkok, Thailand
4Chang Gung Immunology Consortium, Chang Gung Memorial Hospital and Chang Gung University, Taoyuan, Taiwan
5Department of Dermatology, Xiamen Chang Gung Hospital, Xiamen, China
6College of Medicine, Chang Gung University, Taoyuan, Taiwan

Correspondence should be addressed to Wen-Hung Chung; moc.oohay@gnuhcgnuhnew

Received 1 September 2017; Accepted 24 October 2017; Published 23 November 2017

Academic Editor: Mahboobeh Mahdavinia

Copyright © 2017 Wen-Lang Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wen-Lang Fan, Meng-Shin Shiao, Rosaline Chung-Yee Hui, et al., “HLA Association with Drug-Induced Adverse Reactions,” Journal of Immunology Research, vol. 2017, Article ID 3186328, 10 pages, 2017. https://doi.org/10.1155/2017/3186328.